# SDR AALA20020433

- Difficulty date: April 4, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Missing
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I, A

## Discrepancy

AMA- FLT 717 - EN ROUTE DFW-OAK, AT 31,000 FEET FLIGHT ATTENDANTS REPORTED FUMES AND SMOKE IN REAR OF AIRCRAFT.  PASSENGER IN SEAT 24B REPORTED TO FLIGHT ATTENDANT THAT FLOOR WAS HOT AND GETTING HOTTER.  AIR CONDITION SMOKE/FUMES CHECKLIST ACCOMPLISHED.  CABIN SMOKE FUMES CHECKLIST ACCOMPLISHED.  FLIGHT ATTENDANTS STILL REPORTED STRONG FUMES.  AIRCRAFT AS DEPRESSURIZED AT 4.000 FEET.  DIVERTED AND LANDED AMA WITHOUT INCIDENT.  AIRCRAFT INSPECTED AND FOUND TO BE IN CONDITION FOR SAFE FLIGHT FROM AMA TO DFW FOR REPAIR OF WING ANTI-ICE DUCT.  REPLACED DEFECTIVE AND MISSING SEALS IN WING ANTI-ICE DUCTING FORWARD LEFT SIDEWALL AREA OF AFT CARGO.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
